# SDR USAA020310

- Difficulty date: July 2, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 3 INCHES, ABOVE LEFT NLG DOOR JUST FORWARD OF STATION 259.5.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER EA 61654B.  (M)
